• editor.aipublications@gmail.com
  • Track Your Paper
  • Contact Us
  • ISSN: 2456-866X

International Journal Of Chemistry, Mathematics And Physics(IJCMP)

Stability analysis for nonlinear impulsive optimal control problems

Hongyong Deng , Wei Zhang

International Journal of Chemistry, Mathematics And Physics(IJCMP), Vol-4,Issue-2, March - April 2020, Pages 25-33 , 10.22161/ijcmp.4.2.2

Download | Downloads : 4 | Total View : 547


We consider the generic stability of optimal control problems governed by nonlinear impulsive evolution equations. Under perturbations of the right-hand side functions of the controlled system, the results of stability for the impulsive optimal control problems are proved given set-valued theory.

Impulsive optimal control, Strongly continuous semigroup, PC mild solution, Stability, Set-valued mapping.

[1] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.
[2] A. Bressan and B. Piccoli, Introduction to the Mathematical Theory of Control, American Institute of Mathematical Sciences Press, 2007.
[3] B.M. Miller, Impulsive Control in Continuous and Discrete-Continuous Systems, New York: Kluwer Academic, 2003.
[4] H. Y. Deng and W. Wei, Existence and Stability Analysis for Nonlinear Optimal Control Problems with 1-mean Equicontinuous Controls, Journal of Industrial and Management Optimization, 11(4) (2015), pp. 1409-1422.
[5] H. Y. Deng and W. Wei, Stability analysis for optimal control problems governed by semilinear evolution equation, Advances in Difference Equations, 2015(1) (2015), pp. 1-15.
[6] J.P. Aubin and H. Frankowska, Set-valued Analysis. Boston: Birkhauser, 1990.
[7] J. Yu, Z.X. Liu and D.T. Peng, Existence and stability analysis of optimal control, Optimal Control Applications and Methods, 35 (2014), pp. 721-729.
[8] J.H. Liu, Nonlinear Impulsive Evolution Equations, Dynamics of Continuous Discrete and Impulsive Systems, 6 (1999), pp. 77-85.
[9] M. Benchohra, J. Henderson and S. Ntouyas, Impulsive Differential Equations and Inclusion, New York: Hindawi Publishing Corporation, 2006.
[10] T. Yang, Impulsive Control Theory, Berlin: Springer-Verlag, 2001.
[11] W.Wei, X. Xiang and Y. Peng, Nonlinear impulsive integro-differential equations of mixed type and optimal controls, Optimization, 55 (2006), pp.141-156.
[12] X.J. Li and J.M. Yong, Optimal Control Theory for Infinite Dimensional Systems, Boston: Birkhauser, 1995.
[13] J. Simon, Compact sets in the space Lp(0; T;B), Annali di Matematica Pura ed Applicata, 146 (1986), pp. 65-96.